MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 1ML SAFETYGLIDE¿ WITH ATTACHED NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 1ML SAFETYGLIDE¿ WITH ATTACHED NEEDLE; PISTON SYRINGE
Model Number 305903
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use with 7 bd 1ml safetyglide¿ with attached needle the labeling information was missing on the wrapper.The following information was provided by the initial reporter: in this box i have found 7 syringe/needle packages that are sealed but the wrapper has no labeling information on it.It is completely blank.
 
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: medical device type: fmi.Common device name: hypodermic single lumen needle.Pma / 510(k)#: k951254 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 28-mar-2023.H6: investigation summary: five sealed samples and one photo were provided to our quality team for investigation.Through visual inspection, it was observed that packages were missing all the top web graphics and applicable information.Potential root cause for the missing print defect is associated with the packaging process.This defect could occur if the camera looking for the unique device identifier (udi) graphics was not functioning properly.As corrective actions, work instruction and process control form will be updated to include a verification challenge once per shift to ensure the camera is functioning properly.A device history record review was completed for provided lot number 0254270.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD 1ML SAFETYGLIDE¿ WITH ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16502856
Report Number1213809-2023-00167
Device Sequence Number6297623
Product Code FMF
UDI-Device Identifier30382903059035
UDI-Public(01)30382903059035
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2025
Device Model Number305903
Device Catalogue Number305903
Device Lot Number0254270
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown